# SDR SWAA2025102727345

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 28,313 hours, 14,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF THE RT FLAP INOPERATIVE.   REMOVED AND REPLACED THE LAMP ON THE EMERGENCY EXIT LIGHT AFT OF THE RT FLAP IAW AMM 33-51-04. OPS GOOD.
